RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Правила для авторов
Лицензионный договор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Труды МИАН:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Тр. МИАН, 2004, том 247, страницы 267–279 (Mi tm24)  

Extended Hyperbolic Surfaces in $R^3$

D. W. Henderson

Cornell University

Аннотация: In this paper, I will describe the construction of several surfaces whose intrinsic geometry is hyperbolic geometry, in the same sense that spherical geometry is the geometry of the standard sphere in Euclidean 3-space. I will prove that the intrinsic geometry of these surfaces is, in fact, (a close approximation of) hyperbolic geometry. I will share how I (and others) have used these surfaces to increase our own (and our students') experiential understanding of hyperbolic geometry. (How to find hyperbolic geodesics? What are horocycles? Does a hyperbolic plane have a radius? Where does the area formula $\pi r^2$ fit in hyperbolic geometry?).

Полный текст: PDF файл (445 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Proceedings of the Steklov Institute of Mathematics, 2004, 247, 246–258

Реферативные базы данных:
УДК: 514.132
Поступило в августе 2003 г.
Язык публикации: английский

Образец цитирования: D. W. Henderson, “Extended Hyperbolic Surfaces in $R^3$”, Геометрическая топология и теория множеств, Сборник статей. К 100-летию со дня рождения профессора Людмилы Всеволодовны Келдыш, Тр. МИАН, 247, Наука, МАИК «Наука/Интерпериодика», М., 2004, 267–279; Proc. Steklov Inst. Math., 247 (2004), 246–258

Цитирование в формате AMSBIB
\RBibitem{Hen04}
\by D.~W.~Henderson
\paper Extended Hyperbolic Surfaces in~$R^3$
\inbook Геометрическая топология и теория множеств
\bookinfo Сборник статей. К 100-летию со дня рождения профессора Людмилы Всеволодовны Келдыш
\serial Тр. МИАН
\yr 2004
\vol 247
\pages 267--279
\publ Наука, МАИК «Наука/Интерпериодика»
\publaddr М.
\mathnet{http://mi.mathnet.ru/tm24}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2168177}
\zmath{https://zbmath.org/?q=an:1102.53002}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2004
\vol 247
\pages 246--258


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/tm24
  • http://mi.mathnet.ru/rus/tm/v247/p267

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Просмотров:
    Эта страница:232
    Полный текст:68
    Литература:41
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020